Discussions that mention ultram

Addiction & Recovery board


I am just curious about changing meds at this point, did the dr give you a reason why?

Is that the same as Ultram? If it is , I would not change...............ultram ( and I just got this advice from my pm dr yesterday) ....has the worst wd side effect and that is the extreme increase in seizure risk.

If you were that far down in vicodin tapering, why not finish it out?

Congrats on your taper, you have done fabulous!

I was taking about 20 Norco's a day a month ago and did a massive drop to 7 a day now I am down to 5 a day and want to ct it at 3 a day.........dr said no, but I am stubborn and am kind of tired of this taper, ya know?

I have told all my drs, pm dr included and they have been incredible! It feels so good when everyone knows, that was the biggest motivation for me.

How far had you come down, may I ask? I am just anxious to here how your taper schedule was.

Best wishes!